# SDR MALA040132

- Difficulty date: January 19, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT OF NR 3084, LT ACM BURNING ODOR.  SECONDARY INDICATION OF INMINENT LT ACM FAILURE, BURNING ODOR GRINGING NOSIES LT SIDE MIDSECTION.  MAINTENANCE FOUND BURNING ODOR FROM RT ACM, FOUND RT ACM SEIZED.  REPLACED RT ACM PN 776910-6 SEE 409 NR 071530 FOR DETAILS.  OPS CHECKS OF BOTH ACMS GOOD.  RT AUTO TEMP CONTROL INOPERATIVE REPLACED AIR CONDITIONING PANEL PN 7739019-505 OPS CHECK GOOD.
